# SDR DALA2017080306025

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 16 BETWEEN BS 1460 AND 1480 CORRODED.  BLENDED THE CORROSION AND FOUND TO BE 100% MATERIAL LOSS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 146N5390.
